# SDR IXXA2025091002

- Difficulty date: September 10, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 70,902 hours, 25,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 112N310214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN NO.2, FWD OF FRONT SPAR WSTA  369.50. CORROSION
